The Lupus Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
Hi! I am having an allergic reaction to plaquenil. I have a horrible rash, getting worse but the minute, that itches and burns terribly. I saw my doc yesterday and he gave me a steroid shot. He said it would take a day or two to work through my system. Benadryl is a joke. I saw a few posts about allergic reactions. I’m wondering how long the rash lasts and when it will start getting better. Would love to hear about other people’s experiences. Any insight is greatly appreciated. Thanks!
 

·
Registered
Joined
·
359 Posts
I had a lupus rash on my face that burned and itched. Took forever for that to clear up. Only thing that worked for me was 40mg pred. Hope yours is on the mend. Peace ✌
 

·
Registered
Joined
·
71 Posts
Hi! I am having an allergic reaction to plaquenil. I have a horrible rash, getting worse but the minute, that itches and burns terribly. I saw my doc yesterday and he gave me a steroid shot. He said it would take a day or two to work through my system. Benadryl is a joke. I saw a few posts about allergic reactions. I’m wondering how long the rash lasts and when it will start getting better. Would love to hear about other people’s experiences. Any insight is greatly appreciated. Thanks!
Are you sure it is an allergic reaction? Have you had sun exposure? Plaquenil can increase the skin's sensitivity to the sun.
 
1 - 3 of 3 Posts
Top